# SDR AWXA960132

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Failed
- Location: Nr 1 Window
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 510 - PHX-OMA - AIR TURN BACK, WINDOW NR 1 REPAIR TAPE AND SEALANT BLEW OUT PASSING THROUGH 230K.  PRESSURIZATION OK, BUT WINDOW SCREEN WIND NOISE OUITE BAD.  RETORQUED AND RESEALED PER 56-11-11, CLEARED DMI 56956, MAINTENANCE CONTROL NOTIFIED.  (M)
